Hello Doctor,
I have been experiencing recurrent headaches and heaviness in my head for approximately one month. Today, the headache became extremely severe (08/10), especially after prolonged exposure to sunlight and heat.
My symptoms:
- Headaches affecting sometimes temple head or back of the head.
- Severe headache today. Currently, I have heaviness at the back of my head without significant pain.
- The heaviness increases when I lie down, even with a pillow, and reduces somewhat when I sit or stand.
- I did not sleep properly last night.
- My BP today was 130/80 mmHg, and my pulse was 70 bpm.
Medical history:
- History of hypertension.
- Taking Met XL 25 mg for several years.
I started practising spoken English recently, and I experience neck tightness followed by tightness at the back of my head and throughout my head, only when speaking English with people over the phone for about 20 minutes.
I feel pressure to speak correctly and find words quickly during conversations.
When I avoid English conversations, I don't experience this problem, but I need to practise speaking English regularly to improve my fluency.
I am concerned about relying on painkillers or avoiding English practice instead of addressing the underlying cause.
I have a history of high blood pressure currently 130/90 and was previously prescribed telmisartan 40 mg.
Please help identify the cause and advise me on safe treatment and how I can continue learning English without triggering these symptoms.
I Feel sometime very anger. And some time sadness and i think my brain is not develop. My thinking is not develop. Sometime I doubt about my behaviour.
Sir
I have a sort of pain near left waistline (pelvic region)and sometimes pain under buttocks, behind thighs since 6 months.
I cannot control urine when bladder is full and most of the times it leaks out while bending.
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.